MathSciNet Relay Station
MathSciNet bibliographic data
MR1690996 (2001f:47117) 47L75 (47L35)
Lu, Fangyan; Lu, Shijie Isomorphisms between sub-strongly reducible maximal triangular algebras. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2121–2128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement